Alert archive / Tennessee / Flood Watches in 2012
Flood Watch 1, NWS Nashville, TN
NWS Nashville, TN issued this flood watch at Sep 17, 2012, 2:48 AM CDT for 29 counties in Tennessee. It took effect at Sep 17, 2012, 7:00 AM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Sep 17, 2012, 2:48 AM CDT (07:48 UTC)
- In effect from
- Sep 17, 2012, 7:00 AM CDT
- Expired
- Sep 18, 2012, 6:17 AM CDT
- In force
- 23 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- None
All 29 counties
Bedford County, TN, Cannon County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Rutherford County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 52 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.8 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 443 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
390 WGUS64 KOHX 170748 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 248 AM CDT MON SEP 17 2012 ...HEAVY RAINFALL EXPECTED TODAY AND TONIGHT... . AN AREA OF LOW PRESSURE WILL MOVE INTO MIDDLE TENNESSEE TODAY AND TONIGHT. THE SYSTEM IS EXPECTED TO STRENGTHEN...WITH RAINFALL BECOMING HEAVY AT TIMES. THREE TO FIVE INCHES OF RAINFALL IS EXPECTED TODAY AND TONIGHT...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. TNZ008>011-027>034-058>066-075-077>080-093>095-172100- /O.NEW.KOHX.FA.A.0001.120917T1200Z-120918T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON- PUTNAM-OVERTON-FENTRESS-LEWIS-WILLIAMSON-MAURY-MARSHALL- RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN- GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 248 AM CDT MON SEP 17 2012 ...FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BEDFORD...CANNON...CLAY...COFFEE... CUMBERLAND...DAVIDSON...DE KALB...FENTRESS...GILES...GRUNDY... JACKSON...LAWRENCE...LEWIS...MACON...MARSHALL...MAURY... OVERTON...PICKETT...PUTNAM...RUTHERFORD...SMITH...SUMNER... TROUSDALE...VAN BUREN...WARREN...WAYNE...WHITE...WILLIAMSON AND WILSON. * FROM 7 AM CDT THIS MORNING THROUGH TUESDAY MORNING * RAINFALL AMOUNTS OF 2 AND 4 INCHES ARE EXPECTED IN SOUTHERN MIDDLE TENNESSEE AND 3 TO 5 INCHES EAST OF INTERSTATE 65. THE HIGHEST RAINFALL AMOUNTS SHOULD BE IN THE CUMBERLAND PLATEAU REGION. * FLOODING IN LOW LYING AREAS AND FLOOD PRONE AREAS IS LIKELY. ALTHOUGH DRY SOIL CONDITIONS AND LOW RIVER LEVELS MAY HELP REDUCE THE THREAT OF WIDESPREAD FLOODING...LOCALIZED FLOODING WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
5 follow-up statements
463 WGUS64 KOHX 171753 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1253 PM CDT MON SEP 17 2012 ...HEAVY RAINFALL EXPECTED TODAY AND TONIGHT... . AN AREA OF LOW PRESSURE WILL MOVE INTO MIDDLE TENNESSEE TODAY AND TONIGHT. THE SYSTEM IS EXPECTED TO STRENGTHEN...WITH RAINFALL BECOMING HEAVY AT TIMES. THREE TO FIVE INCHES OF RAINFALL IS EXPECTED TODAY AND TONIGHT...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. TNZ008>011-027>034-058>066-075-077>080-093>095-180200- /O.CON.KOHX.FA.A.0001.000000T0000Z-120918T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON- PUTNAM-OVERTON-FENTRESS-LEWIS-WILLIAMSON-MAURY-MARSHALL- RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN- GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1253 PM CDT MON SEP 17 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BEDFORD...CANNON...CLAY...COFFEE...CUMBERLAND... DAVIDSON...DE KALB...FENTRESS...GILES...GRUNDY...JACKSON... LAWRENCE...LEWIS...MACON...MARSHALL...MAURY...OVERTON... PICKETT...PUTNAM...RUTHERFORD...SMITH...SUMNER...TROUSDALE... VAN BUREN...WARREN...WAYNE...WHITE...WILLIAMSON AND WILSON. * THROUGH TUESDAY MORNING * RAINFALL AMOUNTS OF 2 AND 4 INCHES ARE EXPECTED IN SOUTHERN MIDDLE TENNESSEE AND 3 TO 5 INCHES EAST OF INTERSTATE 65. THE HIGHEST RAINFALL AMOUNTS SHOULD BE IN THE CUMBERLAND PLATEAU REGION. * AREAL FLOODING IN LOW LYING AREAS AND FLOOD PRONE AREAS IS LIKELY. ALTHOUGH DRY SOIL CONDITIONS AND LOW RIVER LEVELS MAY HELP REDUCE THE THREAT OF WIDESPREAD FLOODING...LOCALIZED FLOODING WILL BE POSSIBLE. ADDITIONALLY...SOUTH OF I-40...FLASH FLOODING WILL BE POSSIBLE THIS AFTERNOON AND EVENING AS THE POTENTIAL FOR STRONGER SCATTERED THUNDERSTORM DEVELOPMENT EXISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ 21
150 WGUS64 KOHX 172054 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 354 PM CDT MON SEP 17 2012 ...HEAVY RAINFALL EXPECTED THROUGH TONIGHT... . AN AREA OF LOW PRESSURE OVER THE LOWER MS VALLEY WILL TRACK NORTHEASTWARD AND MOVE INTO MIDDLE TENNESSEE TONIGHT. AS THE SYSTEM CONTINUES TO STRENGTHEN...RAINFALL WILL BECOME HEAVY AT TIMES. TWO TO FOUR INCHES OF ADDITIONAL RAINFALL IS EXPECTED TONIGHT ACROSS THE WATCH AREA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. TNZ008>011-027>034-058>066-075-077>080-093>095-180500- /O.CON.KOHX.FA.A.0001.000000T0000Z-120918T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON- PUTNAM-OVERTON-FENTRESS-LEWIS-WILLIAMSON-MAURY-MARSHALL- RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN- GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 354 PM CDT MON SEP 17 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BEDFORD...CANNON...CLAY...COFFEE...CUMBERLAND... DAVIDSON...DE KALB...FENTRESS...GILES...GRUNDY...JACKSON... LAWRENCE...LEWIS...MACON...MARSHALL...MAURY...OVERTON... PICKETT...PUTNAM...RUTHERFORD...SMITH...SUMNER...TROUSDALE... VAN BUREN...WARREN...WAYNE...WHITE...WILLIAMSON AND WILSON. * THROUGH TUESDAY MORNING * RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED ACROSS THE CUMBERLAND PLATEAU...WITH 1 TO 3 INCHES TO THE WEST ACROSS THE REMAINDER OF THE WATCH AREA. * AREAL FLOODING IN LOW LYING AREAS AND FLOOD PRONE AREAS IS LIKELY. ALTHOUGH INITIALLY DRY SOIL CONDITIONS AND LOW RIVER LEVELS MAY HELP REDUCE THE THREAT OF WIDESPREAD FLOODING...LOCALIZED FLOODING WILL BE POSSIBLE. ADDITIONALLY...PRIMARILY SOUTH OF I-40...FLASH FLOODING WILL BE POSSIBLE INTO THIS EVENING AS THE POTENTIAL FOR STRONGER SCATTERED THUNDERSTORM DEVELOPMENT CONTINUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ 21
594 WGUS64 KOHX 180428 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1128 PM CDT MON SEP 17 2012 ...HEAVY RAINFALL EXPECTED OVERNIGHT... .AN AREA OF LOW PRESSURE OVER THE LOWER MS VALLEY WILL CONTINUE TO TRACK NORTHEASTWARD AND MOVE INTO MIDDLE TENNESSEE OVERNIGHT. AS THE SYSTEM CONTINUES TO MOVE NORTHEASTWARD...RAINFALL WILL CONTINUE TO BECOME HEAVY AT TIMES...ESPECIALLY ACROSS THE CUMBERLAND PLATEAU REGION. ONE TO TWO INCHES OF ADDITIONAL RAINFALL IS EXPECTED OVERNIGHT ACROSS THE WATCH AREA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. TNZ008>011-027>034-058>066-075-077>080-093>095-181200- /O.CON.KOHX.FA.A.0001.000000T0000Z-120918T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON- PUTNAM-OVERTON-FENTRESS-LEWIS-WILLIAMSON-MAURY-MARSHALL- RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN- GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1128 PM CDT MON SEP 17 2012 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... THE FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BEDFORD...CANNON...CLAY...COFFEE...CUMBERLAND... DAVIDSON...DE KALB...FENTRESS...GILES...GRUNDY...JACKSON... LAWRENCE...LEWIS...MACON...MARSHALL...MAURY...OVERTON... PICKETT...PUTNAM...RUTHERFORD...SMITH...SUMNER...TROUSDALE... VAN BUREN...WARREN...WAYNE...WHITE...WILLIAMSON AND WILSON. * UNTIL 7 AM CDT TUESDAY * ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES..WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED ACROSS THE CUMBERLAND PLATEAU...WITH AROUND 1 INCH OR LESS TO THE WEST ACROSS THE REMAINDER OF THE WATCH AREA. * AREAL FLOODING IN LOW LYING AREAS AND FLOOD PRONE AREAS IS LIKELY. ALTHOUGH INITIALLY DRY SOIL CONDITIONS AND LOW RIVER LEVELS MAY HELP REDUCE THE THREAT OF WIDESPREAD FLOODING... LOCALIZED FLOODING WILL BE POSSIBLE. ADDITIONALLY...PRIMARILY ACROSS THE CUMBERLAND PLATEAU REGION...FLASH FLOODING WILL BE POSSIBLE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ 31
566 WGUS64 KOHX 180751 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 251 AM CDT TUE SEP 18 2012 ...HEAVY RAINFALL AND FLOOD THREAT CONTINUES THIS MORNING... .RAIN AND A FEW THUNDERSTORMS CONTINUE TO DEVELOP ACROSS NORTHERN ALABAMA AND MOVE NORTHEASTWARD INTO EASTERN MIDDLE TENNESSEE. MODERATE TO OCCASIONALLY HEAVY RAINFALL WILL CONTINUE THIS MORNING UNTIL RAIN EXITS THE REGION LATER TODAY. TNZ008-027-058>060-093-094-180900- /O.CAN.KOHX.FA.A.0001.000000T0000Z-120918T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SUMNER-DAVIDSON-LEWIS-WILLIAMSON-MAURY-WAYNE-LAWRENCE- 251 AM CDT TUE SEP 18 2012 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE HAS BEEN CANCELLED. THE THREAT OF HEAVY RAINFALL HAS SHIFTED INTO EASTERN MIDDLE TENNESSEE. HOWEVER...LIGHT RAIN WILL CONTINUE THIS MORNING BEFORE COMING TO AN END BY MIDDAY. $$ TNZ009>011-028>034-061>066-075-077>080-095-181200- /O.CON.KOHX.FA.A.0001.000000T0000Z-120918T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON- FENTRESS-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-GILES- 251 AM CDT TUE SEP 18 2012 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BEDFORD...CANNON...CLAY...COFFEE...CUMBERLAND...DE KALB...FENTRESS...GILES...GRUNDY...JACKSON...MACON... MARSHALL...OVERTON...PICKETT...PUTNAM...RUTHERFORD...SMITH... TROUSDALE...VAN BUREN...WARREN...WHITE AND WILSON. * UNTIL 7 AM CDT THIS MORNING * RAINFALL TOTALS RANGING FROM 3 TO OVER 6 INCHES HAVE FALLEN ACROSS THE WATCH AREA SINCE YESTERDAY. ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE THIS MORNING. * LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS IS LIKELY. AVOID FLOODED ROADWAYS AND FIND ALTERNATE ROUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ SHAMBURGER
231 WGUS64 KOHX 181117 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 617 AM CDT TUE SEP 18 2012 ...FLOOD WATCH IS CANCELLED... .MODERATE TO HEAVY RAIN HAS MOVED EAST OF MIDDLE TENNESSEE THIS MORNING AND HAS ENDED THE THREAT FOR ADDITIONAL FLOODING. HOWEVER...LOCALIZED FLOODING FROM RUNOFF MAY CONTINUE THROUGH THE MORNING HOURS. TNZ009>011-028>034-061>066-075-077>080-095-181230- /O.CAN.KOHX.FA.A.0001.000000T0000Z-120918T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON- FENTRESS-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-GILES- 617 AM CDT TUE SEP 18 2012 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE HAS BEEN CANCELLED. THE THREAT FOR HEAVY RAINFALL AND FLOODING HAS ENDED AS RAIN MOVES EAST OF MIDDLE TENNESSEE. HOWEVER...LOCALIZED FLOODING FROM RUNOFF MAY CONTINUE THROUGH THE MORNING HOURS. $$ SHAMBURGER
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flood watch went out at Sep 16, 11:49 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Sep 16, 11:49 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1149 PM CDT SUN SEP 16 2012 .UPDATE...FOR AVIATION. && .AVIATION... 06Z TAFS...A LOWER MS VALLEY TROUGH WILL JOIN WITH A NORTHERN STREAM TROUGH AND FRONT TO SPREAD RAIN WITH EMBEDDED THUNDERSTORMS ACROSS THE AREA. SHRA WILL DEVELOP TOWARD DAYBREAK...WITH CONDITIONS DROPPING TO MVFR THROUGH THE MORNING. POCKETS OF HEAVY RAIN WILL DROP CIGS/VSBYS TO IFR ACROSS THE AREA IN THE AFTERNOON AND EVENING. 13 && .PREV DISCUSSION... /ISSUED 1114 PM CDT SUN SEP 16 2012/ UPDATE... HAVE UPDATED THE SUITE OF FORECAST PRODUCTS TO REFLECT CURRENT AND EXPECTED REGIONAL RADAR MOSAIC TRENDS WITH THE GREATEST CHANCE OF SHWRS DURING THE LATE NIGHT HOURS. BELIEVE TEMPS WILL ONLY FALL A FEW DEGREES FROM PRESENT VALUES PER INCREASING MOISTURE AND EXPECTED CONTINUANCE IN SLY SFC FLOW. 31 PREV DISCUSSION... /ISSUED 449 PM CDT SUN SEP 16 2012/ DISCUSSION... HAVE UPDATED THE SUITE OF FORECAST PRODUCTS TO REFLECT A GRADUAL INCREASE IN THE CHANCE OF SHWRS FROM THE SW THRU THE NIGHT TIME HRS...AND TO REFLECT CURRENT AND EXPECTED SKY CONDITIONS THRU THE NIGHTIME HRS ALSO AS ATM MOISTURE IS EXPECTED TO INCREASES THROUGHOUT. 31 PREV DISCUSSION.../ISSUED 314 PM CDT SUN SEP 16 2012/ DISCUSSION...BROAD AREA OF MOISTURE AND WEAK INSTABILITY COVERING THE REGION THIS AFTERNOON WITH WIDELY SCATTERED ECHOES SHOWING UP ON RADAR. UPPER-LEVEL PATTERN WILL CONTINUE TO AMPLIFY DURING THE NEXT 24 HOURS AS A SURFACE SYSTEM TO OUR NORTHWEST GATHERS STEAM. RAIN CHANCES WILL GRADUALLY INCREASE OVERNIGHT, WITH CATEGORICAL POP'S TOMORROW AND TOMORROW NIGHT WITH THE POSSIBILITY OF HEAVY RAINFALL FROM 12Z MONDAY THROUGH 12Z TUESDAY. GIVEN RELATIVELY SLENDER POSITIVE AREAS ON MODEL SOUNDINGS THROUGHOUT THIS EVENT, WILL ONLY MENTION ISOLATED THUNDERSTORMS THE NEXT FEW PERIODS. STILL, CONSISTENT ISENTROPIC LIFT AHEAD OF THE SURFACE FRONT SHOULD PRODUCE A HIGH-QPF EVENT BEFORE FROPA ON TUESDAY. AFTERWARD, EXPECT TEMPERATURES TO PLUMMET AS THE UPPER JET REACHES DOWN AND PULLS A COOL CANADIAN AIR MASS INTO THE SOUTHEAST, WITH BY FAR THE COOLEST TEMPERATURES OF THE SEASON THUS FAR EXPECTED TUESDAY NIGHT. TEMPERATURES WILL REBOUND BY THE END OF THE WEEK, WITH THE NEXT CHANCE OF RAIN COMING FRIDAY NIGHT AND SATURDAY. ROSE && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Sep 16, 5:37 AM CDT, 21 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 537 AM CDT SUN SEP 16 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-171045- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 537 AM CDT SUN SEP 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN APPROACHING UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT COUPLED WITH A VERY MOIST AIR MASS WILL RESULT IN A CHANCE FOR HEAVY RAINS BEGINNING MONDAY MORNING AND PERSISTING THROUGH TUESDAY MORNING. THE MONDAY EVENING AND OVERNIGHT HOURS WILL BE THE MOST LIKELY TIME FRAME FOR THE HEAVIEST RAINS. RAINFALL TOTALS FOR THE TIME FRAME OF 7AM MONDAY MORNING TO 7AM TUESDAY MORNING WILL RANGE FROM 1-3 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TB12
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 11:41 AM CDT | Areal Flood Advisory | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 1 more | 6 hr |
| Sep 17, 1:46 PM CDT | Tornado Warning | OHX | Bedford | 29 min |
| Sep 17, 2:11 PM CDT | Flash Flood Warning | OHX | Giles, Marshall | 3 hr |
| Sep 17, 2:55 PM CDT | Areal Flood Advisory | OHX | Bedford, Rutherford, Williamson | 6 hr |
| Sep 17, 3:55 PM CDT | Tornado Warning | OHX | Bedford | 35 min |
| Sep 17, 3:56 PM CDT | Tornado Warning | OHX | Cannon, Coffee, Warren | 34 min |
| Sep 17, 3:57 PM CDT | Tornado Warning | OHX | Van Buren, Warren, White | 33 min |
| Sep 17, 4:06 PM CDT | Tornado Warning | OHX | Coffee | 54 min |
| Sep 17, 4:26 PM CDT | Tornado Warning | OHX | DeKalb, Warren, White | 34 min |
| Sep 17, 4:28 PM CDT | Tornado Warning | OHX | Van Buren, Warren, White | 32 min |
| Sep 17, 4:43 PM CDT | Tornado Warning | OHX | Cannon, Warren | 47 min |
| Sep 17, 6:15 PM CDT | Areal Flood Advisory | OHX | Cannon, Coffee, DeKalb, Jackson, Overton, Putnam and 2 more | 4 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.